Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil HAS kicked in! But the insomnia...? zonked

Posted by jedi on June 16, 2011, at 10:42:47

In reply to Nardil HAS kicked in! But the insomnia...?, posted by zonked on June 15, 2011, at 21:49:36

Hey z,
Glad it is getting there for you. Are you getting the hypomania at all? When I first started Nardil, I had this side effect for a long time. On subsequent restarts, it never happened. Kind of missed it. LOL Guess it is nothing to laugh about; it can be serious enough for some people to have to discontinue. A few mistake this "HIGH" for the actual antidepressant effect of Nardil, and end up chasing the dragon! Not a good thing.

I use my .5mg of clonazepam with 50mg of Benadryl for insomnia. I have been using Benadryl for years with really no tolerance. I am so affected by the sleep inducing antihistamines, that they just keep working. Used TRAZ when I first started Nardil, but that was just to much of a drugged feeling for me. Also used small doses of Seroquel at 12.5 to 25mg. I'm just lucky that the histamine medications affect me like this, they don't work for everybody.
Be well,
Jedi


Jedi
Treatment resistant, atypical, double depression with social anxiety.
Nardil + clonazepam


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jedi thread:988262
URL: http://www.dr-bob.org/babble/20110610/msgs/988291.html